# SDR AALA20120906001

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 99,413 hours, 15,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR FORWARD GALLEY LEFT OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.
